MathSciNet Relay Station
MathSciNet bibliographic data
MR929425 14K10 (11G10 11G15 14D05 14K22)
Silverberg, Alice Mordell-Weil groups of generic abelian varieties in the unitary case. Proc. Amer. Math. Soc. 104 (1988), no. 3, 723–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement